Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gold casio

Accutane Lifetime Cumulative Dose and side effects, mainly hair loss

Recommended Posts

Hi Everyone,

I'm hoping for a hopeful story about hair loss. 

Basically I've been on 3 rounds/courses of accutane.

1st round 2010 5 months starting dosage 20mg/day, ending at 60mg, total 5700mg.

2nd round 2012 5 months starting at 20mg/day ending at 40mg, total 3800mg.

3rd round 2016 6 months starting 40mg/day ending at 60mg, total 8700mg.

I had no severe side effects during any of these rounds except minor back pain and skin dryness. After my last round, I had blurry vision and hair thinning that wasn't noticeable until 6 months after stopping in 2016. It's been about 16 months since and I'm very worried about my diffuse thinning on my head. I'm not noticing any massive hair shedding. The hair has just thinned out on my crown and sides and back of my head and I can see my scalp. Not only are there less hairs but some of the hairs are thinner and vellus.

Please someone tell me that there is an end in sight and some possibility of recovery. I've probably lost about 60 percent of my hair at this point. No history of male pattern baldness in my family whatsoever. Grandfathers on both sides have full heads and are 76 and 83 years old. Father is 60 with full head of thick hair and uncles too. Please give me some hope to live for. I've been beating myself up over the past few months and have been so depressed.

Share this post


Link to post
Share on other sites

When u have started balding there is no natural way of going back, however there are drugs that can help your hair regrow, like finasteride. How old are you?

Share this post


Link to post
Share on other sites

I'm 31. I am not actually bald anywhere. My hair is just thinned out all over. The density is no longer there. I've read a couple posts where people had thinning hair but after several years it returned. Just hoping anyone who has experience that could share some details about it.

Share this post


Link to post
Share on other sites
17 hours ago, gold casio said:

I'm 31. I am not actually bald anywhere. My hair is just thinned out all over. The density is no longer there. I've read a couple posts where people had thinning hair but after several years it returned. Just hoping anyone who has experience that could share some details about it.

I have heard than thinning may be permanent. I suggest you get on the cleanest diet possible - preferably Keto.
Go and get all you hormones tested and a whole vitamin and mineral profile test if possible.
It might be good to supplement biotin but you need to research yourself and find out what works best for you.
Please report all you side effects - this is so important. See my posts for who to report to or PM mw.
Just now, hatetane said:
I have heard than thinning may be permanent. I suggest you get on the cleanest diet possible - preferably Keto.
Go and get all you hormones tested and a whole vitamin and mineral profile test if possible.
It might be good to supplement biotin but you need to research yourself and find out what works best for you.
Please report all you side effects - this is so important. See my posts for who to report to or PM me. And whatever you do don't take finasteride - like accutane it is one of the most toxic drugs
in the world!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×